chuck's blog

costco drugs

Submitted by chuck on Sun, 2007-11-25 14:15
Since we all use a number of drugs this might be worth checking out! .......chuck This is worth reading. Be sure to read to the end. You will be amazed. Let's hear it for Costco! (This is just mind-boggling!) Make sure you read all the way past the list of the drugs. The woman that signed below is a Budget Analyst out of federal Washington , DC offices.

Docs looking out for me !

Submitted by chuck on Sat, 2007-11-17 20:05
Well , I saw another doctor on wednesday hoping for some sort of miracle but was saddly disapointed. This is a doctor that my wife and children see so I thought that being he sees what is going on with the rest of my family he might be a little more open to what I have to tell him . No such luck ! I had a number of articles printed out for him to read but he refused to read them. Had no interest in reading anything that came off the internet! I ask him how he can explain what is going on with my kids (youngest diagnosed with turetts after three years of telling docs something is wrong ! she now is developing lessions on her face that cant be explained !

antibiotics

Submitted by chuck on Mon, 2007-10-15 20:29
Ive heard it all !! Here we go again , Just switched doctors because the last one was a complete moron. I was hoping this one was a bit more on the ball as to what is happening all around us ! wrong! I was advised that there is nothing wrong with me and that getting better with this treatment is all in my head . He can not support what I am doing and is willing to treat me for physcological problems if I wish. Holy shit ! Its all in my head! No doctors have had an explenation for why my heart was going all out of wack or what is causing the dizzy spells or the vision problems ,or the spactisity or for that matter why my whole family is sick with chronic coughs ,sinus infections , spastic jerking, and so on!

getting restarted

Submitted by chuck on Wed, 2007-10-03 20:12
I started my first metronidazole dose totay after being side tracked for months with liver enzyme troubles . My first dose of 500 mg this morning left me feeling a bit more energized but that faded by noon and the large joint pain moved in . My right hip and knee were more outstanding than the left.My head felt a little fogged at times and I had moments of total confusion. Totally lost track of what I was doing at one point. This was kind of scary for a few moments.I was also having troubles swallowing again . This had disapeared since I quit taking pantolock three weeks ago for the inflamation in my throat. It feels like the same thing is happening so maybe the pantolock was doing some good.

steroids

Submitted by chuck on Sat, 2007-08-25 16:36
I have still been on azith only and have had a number of symptoms return . This week it has been horrid pain in the legs and feet . bed time brings on the restless leg . I also have had sharp pains in the neck with movement of the head.I can feel mild aryithmia once in a while but it seems to disapear by simply coughing !

azithromycin only

Submitted by chuck on Sun, 2007-08-12 01:45
I have been off the anti-biotics for around four months now due to high liver enzymes which I believe were caused by taking the anti- biotics with a product called zango juice. I do believe that the juice is a good product as it got me through the period of four months with no anti biotics but the combination of juice and anti-biotics causes to much die off for the liver to handle. I am now getting restarted with azith only at a slower pace ! I have started with one 250 mg dose every three days instead of every two . It has been twenty-two days , so far so good , no signs of liver trouble as of yet. I was wondering how long one can stay on one anti -biotic safely without building resistance ! .......chuck

anyone run into liver troubles

Submitted by chuck on Fri, 2007-07-20 04:22
I finally have got my liver back into normal range and am hoping to get restarted with the abx . I have some apprehension about how to get started . I am taking 40 mg of pantoloc for severe imflamation of the asophagus , throat and stomach. I have been feeling like the pantoloc has been causing some die off its self .Its kind of like starting cap, symptoms seem worse a few hours after taking the med. After reading how pantoloc in combo with clarythromycin ,amoxicillin and metronidazole are healing different types of stomach troubles I am worried about taking it with the abx . I fear it will cause too much die off and send the liver into overload again . I have one shot with my doc on getting restarted and if the enzymes go up Im sure he will stop the abx! I cant afford to mess this up!